A Criterion for the Existence of Almost Periodic Solutions of Nonlinear Differential Equations with Impulsive Perturbation

  • V. Yu. Slyusarchuk

Abstract

We establish conditions for the existence of almost periodic solutions of nonlinear almost periodic differential equations with impulsive perturbation in Banach spaces without using the \( \mathcal{H} \)-classes of these equations.
Published
25.06.2015
How to Cite
SlyusarchukV. Y. “A Criterion for the Existence of Almost Periodic Solutions of Nonlinear Differential Equations With Impulsive Perturbation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 6, June 2015, pp. 838–848, http://umj.imath.kiev.ua/index.php/umj/article/view/2026.
Section
Research articles